# SDR DALA2015092805863

- Difficulty date: September 25, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 43,988 hours, 14,585 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER SLIDE BUSTLE RELEASE CLASP BROKEN.  SECURED LATCH .
